# SDR CALA2025090408461

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,619 hours, 28,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 FORWARD SEAT MOUNTED EMERGENCY EXIT LIGHT INOP. - EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - REMOVED AND REPLACED ROW 1 SEAT MOUNTED FLOOR PROXIMITY EMERGENCY LIGHT. REF. AMM 33-51-11. OPS CHECK GOOD.
